# SDR SWIA201743790

- Difficulty date: September 3, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 38,026 hours, 33,112 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 614-618
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 CARGO TRACK BETWEEN BS 614 - 618 HAS MULTIPLE SPOTS OF CORROSION.  INSTALLED A NEW CARGO TRACK IAW AMM.
